
Fast delivery
Get in as fast as 1 hour

It’s all local
Shop your favorites

Direct chat
Connect with shoppers
Vicks Combo Pack, Ultra Concentrated Cold and Flu Medicine
Vicks Combo Pack, Ultra Concentrated Cold and Flu Medicine
96 ctPopular item
100% satisfaction guarantee
Place your order with peace of mind.
About
Details
With the DayQuil and NyQuil Ultra Concentrated co-pack, you'll have the cold and flu multi-symptom relief you need on hand, day or night. Vicks DayQuil Ultra Concentrated Cold & Flu provides powerful, non-drowsy, daytime relief for your worst cold and flu symptoms. DayQuil relieves headache, fever, sore throat, minor aches & pains, nasal congestion, and cough. Contains acetaminophen. Now available in 25% smaller liquicaps compared to original DayQuil LIquicaps. Now available in an easy to open bottle. Vicks NyQuil Ultra Concentrated Cold & Flu provides powerful, Nighttime relief for your worst cold and flu symptoms. NyQuil relieves headache, fever, sore throat, minor aches & pains, nasal congestion, and cough. Contains acetaminophen. Now available in 25% smaller liquicaps compared to original NyQuil LIquicaps. Now available in an easy to open bottle.*Compared to Orginal DayQuil/NyQuil LiquicapsCompared to Original DayQuil/NyQuil blister packs
• POWERFUL, FAST-ACTING, MULTI-SYMPTOM RELIEF: DayQuil & NyQuil Ultra Concentrated Cold & Flu medicine temporarily relieves your worst cold & flu symptoms
• 25% SMALLER LIQUICAPS: Ultra Concentrated Liquicaps designed to be 25% smaller than original DayQuil/NyQuil Liquicaps
• EASY TO OPEN BOTTLE: No more scissors or knives necessary! Liquicaps now in an easy to open twist top bottle
• STOCK UP: Make sure your family has the medicine you need, when you need it!
• WORLD'S #1 SELLING OTC COUGH AND COLD BRAND. Vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms.
Ingredients
Nyquilâ„¢ Cold & Flu Inactive Ingredients: Fd&c Yellow No. 10, Fd&c Blue No. 1, Gelatin, Glycerin, Lecithin, Mica, Polyethylene Glycol, Polyvinyl Acetate Phthalate, Povidone, Sorbitol Sorbitan Solution, Titanium Dioxide, Water, Dayquilâ„¢ Cold & Flu Inactive Ingredients: Fd&c Yellow No. 5, Fd&c Yellow No. 6, Gelatin, Glycerin, Lecithin, Mica, Polyethylene Glycol, Polyvinyl Acetate Phthalate, Povidone, Sorbitol Sorbitan Solution, Titanium Dioxide, Water
Directions
Take only as directed. Do not exceed 8 LiquiCaps per 24 hrs. Adults & children 12 yrs & over 2 LiquiCaps with water every 4 hrs. Children 4 to under 12 yrs ask a doctor. Children under 4 yrs do not use.
Warnings
NyQuilâ„¢ Cold & Flu
WARNINGS
LIVER WARNING: This product contains acetaminophen. Severe liver damage may occur if you take
• more than 8 Liquicaps in 24 hours, which is the maximum daily amount for this product
• with other drugs containing acetaminophen
• 3 or more alcoholic drinks every day while using this product
ALLERGY ALERT: Acetaminophen may cause severe skin reactions. Symptoms may include:
• skin reddening
• blisters
• rash
If a skin reaction occurs, stop use and seek medical help right away
SORE THROAT WARNING: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
DO NOT USE
• with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
• if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.
ASK A DOCTOR BEFORE USE IF YOU HAVE
• liver disease
• glaucoma
• cough that occurs with too much phlegm (mucus)
• a breathing problem or chronic cough that lasts or as occurs with smoking, asthma, chronic bronchitis. or emphysema
• trouble urinating due to enlarged prostate gland
ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU ARE
• taking sedatives or tranquilizers
• taking the blood thinning drug warfarin
WHEN USING THIS PRODUCT
• Do not use more than directed
• excitability may occur, especially in children
• marked drowsiness may occur
• avoid alcoholic drinks
• be careful when driving a motor vehicle or operating machinery
• alcohol, sedatives, and tranquilizers may increase drowsiness
STOP USE AND ASK A DOCTOR IF
• pain or cough gets worse or lasts more than 7 days
• fever gets worse or lasts more than 3 days
• redness or swelling is present
• new symptoms occur
• cough comes back or occurs with rash or headache that lasts.
These could be signs of a serious condition.
IF PREGNANT OR BREAST-FEEDING, ask a health professional before use. KEEP OUT OF REACH OF CHILDREN. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
DayQuilâ„¢ Cold & Flu
WARNINGS
LIVER WARNING: This product contains acetaminophen. Severe liver damage may occur if you take
• more than 8 Liquicaps in 24 hours, which is the maximum daily amount for this product
• with other drugs containing acetaminophen
• 3 or more alcoholic drinks every day while using this product
ALLERGY ALERT: Acetaminophen may cause severe skin reactions. Symptoms may include:
• skin reddening
• blisters
• rash
If a skin reaction occurs, stop use and seek medical help right away
SORE THROAT WARNING: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
DO NOT USE
• with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
• if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.
ASK A DOCTOR BEFORE USE IF YOU HAVE
• liver disease
• heart disease
• high blood pressure
• thyroid disease
• diabetes
• trouble urinating due to enlarged prostate gland
• cough that occurs with too much phlegm (mucus)
• persistent or chronic cough such as occurs with smoking, asthma, or emphysema
ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU ARE taking the blood thinning drug warfarin.
WHEN USING THIS PRODUCT, DO NOT USE MORE THAN DIRECTED
STOP USE AND ASK A DOCTOR IF
• you get nervous, dizzy or sleepless
• pain, nasal congestion, or cough gets worse or lasts more than 7 days
• fever gets worse or lasts more than 3 days
• redness or swelling is present
• new symptoms occur
• cough comes back or occurs with rash or headache that lasts.
These could be signs of a serious condition.
IF PREGNANT OR BREAST-FEEDING, ask a health professional before use. KEEP OUT OF REACH OF CHILDREN. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
About
Details
With the DayQuil and NyQuil Ultra Concentrated co-pack, you'll have the cold and flu multi-symptom relief you need on hand, day or night. Vicks DayQuil Ultra Concentrated Cold & Flu provides powerful, non-drowsy, daytime relief for your worst cold and flu symptoms. DayQuil relieves headache, fever, sore throat, minor aches & pains, nasal congestion, and cough. Contains acetaminophen. Now available in 25% smaller liquicaps compared to original DayQuil LIquicaps. Now available in an easy to open bottle. Vicks NyQuil Ultra Concentrated Cold & Flu provides powerful, Nighttime relief for your worst cold and flu symptoms. NyQuil relieves headache, fever, sore throat, minor aches & pains, nasal congestion, and cough. Contains acetaminophen. Now available in 25% smaller liquicaps compared to original NyQuil LIquicaps. Now available in an easy to open bottle.*Compared to Orginal DayQuil/NyQuil LiquicapsCompared to Original DayQuil/NyQuil blister packs
• POWERFUL, FAST-ACTING, MULTI-SYMPTOM RELIEF: DayQuil & NyQuil Ultra Concentrated Cold & Flu medicine temporarily relieves your worst cold & flu symptoms
• 25% SMALLER LIQUICAPS: Ultra Concentrated Liquicaps designed to be 25% smaller than original DayQuil/NyQuil Liquicaps
• EASY TO OPEN BOTTLE: No more scissors or knives necessary! Liquicaps now in an easy to open twist top bottle
• STOCK UP: Make sure your family has the medicine you need, when you need it!
• WORLD'S #1 SELLING OTC COUGH AND COLD BRAND. Vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms.
Ingredients
Nyquilâ„¢ Cold & Flu Inactive Ingredients: Fd&c Yellow No. 10, Fd&c Blue No. 1, Gelatin, Glycerin, Lecithin, Mica, Polyethylene Glycol, Polyvinyl Acetate Phthalate, Povidone, Sorbitol Sorbitan Solution, Titanium Dioxide, Water, Dayquilâ„¢ Cold & Flu Inactive Ingredients: Fd&c Yellow No. 5, Fd&c Yellow No. 6, Gelatin, Glycerin, Lecithin, Mica, Polyethylene Glycol, Polyvinyl Acetate Phthalate, Povidone, Sorbitol Sorbitan Solution, Titanium Dioxide, Water
Directions
Take only as directed. Do not exceed 8 LiquiCaps per 24 hrs. Adults & children 12 yrs & over 2 LiquiCaps with water every 4 hrs. Children 4 to under 12 yrs ask a doctor. Children under 4 yrs do not use.
Warnings
NyQuilâ„¢ Cold & Flu
WARNINGS
LIVER WARNING: This product contains acetaminophen. Severe liver damage may occur if you take
• more than 8 Liquicaps in 24 hours, which is the maximum daily amount for this product
• with other drugs containing acetaminophen
• 3 or more alcoholic drinks every day while using this product
ALLERGY ALERT: Acetaminophen may cause severe skin reactions. Symptoms may include:
• skin reddening
• blisters
• rash
If a skin reaction occurs, stop use and seek medical help right away
SORE THROAT WARNING: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
DO NOT USE
• with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
• if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.
ASK A DOCTOR BEFORE USE IF YOU HAVE
• liver disease
• glaucoma
• cough that occurs with too much phlegm (mucus)
• a breathing problem or chronic cough that lasts or as occurs with smoking, asthma, chronic bronchitis. or emphysema
• trouble urinating due to enlarged prostate gland
ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU ARE
• taking sedatives or tranquilizers
• taking the blood thinning drug warfarin
WHEN USING THIS PRODUCT
• Do not use more than directed
• excitability may occur, especially in children
• marked drowsiness may occur
• avoid alcoholic drinks
• be careful when driving a motor vehicle or operating machinery
• alcohol, sedatives, and tranquilizers may increase drowsiness
STOP USE AND ASK A DOCTOR IF
• pain or cough gets worse or lasts more than 7 days
• fever gets worse or lasts more than 3 days
• redness or swelling is present
• new symptoms occur
• cough comes back or occurs with rash or headache that lasts.
These could be signs of a serious condition.
IF PREGNANT OR BREAST-FEEDING, ask a health professional before use. KEEP OUT OF REACH OF CHILDREN. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
DayQuilâ„¢ Cold & Flu
WARNINGS
LIVER WARNING: This product contains acetaminophen. Severe liver damage may occur if you take
• more than 8 Liquicaps in 24 hours, which is the maximum daily amount for this product
• with other drugs containing acetaminophen
• 3 or more alcoholic drinks every day while using this product
ALLERGY ALERT: Acetaminophen may cause severe skin reactions. Symptoms may include:
• skin reddening
• blisters
• rash
If a skin reaction occurs, stop use and seek medical help right away
SORE THROAT WARNING: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
DO NOT USE
• with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
• if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.
ASK A DOCTOR BEFORE USE IF YOU HAVE
• liver disease
• heart disease
• high blood pressure
• thyroid disease
• diabetes
• trouble urinating due to enlarged prostate gland
• cough that occurs with too much phlegm (mucus)
• persistent or chronic cough such as occurs with smoking, asthma, or emphysema
ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU ARE taking the blood thinning drug warfarin.
WHEN USING THIS PRODUCT, DO NOT USE MORE THAN DIRECTED
STOP USE AND ASK A DOCTOR IF
• you get nervous, dizzy or sleepless
• pain, nasal congestion, or cough gets worse or lasts more than 7 days
• fever gets worse or lasts more than 3 days
• redness or swelling is present
• new symptoms occur
• cough comes back or occurs with rash or headache that lasts.
These could be signs of a serious condition.
IF PREGNANT OR BREAST-FEEDING, ask a health professional before use. KEEP OUT OF REACH OF CHILDREN. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
Common questions
Learn more about how to place an order here.
Then, when you arrive at the store of your choice, use the Instacart app to notify us. Depending on the store, a shopper or store employee will bring the groceries to your car, or you can pick them up at the designated area.
Learn more about pickup orders here.
- Delivery fees start at $3.99 for same-day orders over $35. Fees vary for one-hour deliveries, club store deliveries, and deliveries under $35.
- Service fees vary and are subject to change based on factors like location and the number and types of items in your cart. Orders containing alcohol have a separate service fee.
- Tipping is optional but encouraged for delivery orders. It's a great way to show your shopper appreciation and recognition for excellent service. 100% of your tip goes directly to the shopper who delivers your order.
With an optional Instacart+ membership, you can get $0 delivery fee on every order over $35 and lower service fees too.
Instacart pickup cost:
- There may be a "pickup fee" (equivalent to a delivery fee for pickup orders) on your pick up order that is typically $1.99 for non-Instacart+ members. Instacart+ membership waives this like it would a delivery fee.
- Pick up orders have no service fees, regardless of non-Instacart+ or Instacart+ membership.
Learn more about Instacart pricing here.
You can set item and delivery instructions in advance, as well as chat directly with your shopper while they shop and deliver your items. You can tell the shopper to:
- Find Best Match: By default, your shopper will use their best judgement to pick a replacement for your item.
- Pick Specific Replacement: You can pick a specific alternative for the shopper to purchase if your first choice is out-of-stock.
- Don't Replace: For items you'd rather not replace, choose "Don't replace" to get a refund if the item is out of stock.
Learn more about instructions for specific items or replacements here.
- Missing items
- Incorrect items
- Damaged items
- Poor replacements
- Early/late orders
If an order never came, or you get someone else's order, you can reach out to Instacart Customer Experience.